# SDR UIEA2017071201163

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Part serial: NSN
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER TIP CORRODED.  REMOVED AND REPLACED APU IGNITER IAW AMM 49-41-02-404-006. PERFORMED AN OPS TESTED IAW AMM 49-11-00-802-002.
